Show simple item record

Author Tapi, U. D. [ى د تابي]en_US
Author Thakur, S. S.en_US
Author Sonwalkar, A.en_US
Available date 2009-11-25T15:27:35Zen_US
Publication Date 1994en_US
Publication Name Qatar University Science Journal
Citation Qatar University Science Journal, 1994, Vol. 14, No. 2, Pages 217-218.en_US
URI http://hdl.handle.net/10576/10126en_US
Abstract In the present note authors obtain some characterizations and properties of semi generalized closed sets.en_US
Language enen_US
Publisher Qatar Universityen_US
Subject Mathematicsen_US
Subject الرياضياتar
Title A Note On Semi Generalized Closed Setsen_US
Alternative Title المجموعات المغلقة شبه المعممةar
Type Articleen_US
Alternative Abstract تم الحصول في هذا البحث على بعض خصائص وصفات المجموعات المغلقة شبه المعممة.


Files in this item

Icon

This item appears in the following Collection(s)

Show simple item record